# SDR DHL2000740005

- Difficulty date: September 16, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL LED ANNUNCIATOR LIGHT WENT GREEN THEN AMBER.  T/O REJECTED, CHRISTMAS TREE VERIFIED NR 3 FLAP AMBER ABOUT 110 KTS AND 152,800 LBS.  REPLACED NR 3 LED FLAP POSITION SWITCH PER M/M 27-82-1.  OPS CHK OK.
